Article citationsMore >>

Habib, M.E., Shams, T.M., Selim, M.A. and Hussen, A.A. (2012). Maximum likelihood estimation of the flexible Weibull distribution parameters based on type I censored data. Academy of Business Journal, Al-Azhar University, 9, 1, pp 50-70.

has been cited by the following article:

Article

Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization

1Department of Statistics, Faculty of Commerce, Al-Azher University, Egypt & King Khalid University, Community College, Saudi Arabia

2Department of Statistics, Faculty of Commerce, Al-Azher University, Egypt & Qassim University, Community College in Buraidah, Saudi Arabia


American Journal of Applied Mathematics and Statistics. 2014, Vol. 2 No. 3, 168-171
DOI: 10.12691/ajams-2-3-13
Copyright © 2014 Science and Education Publishing

Cite this paper:
Mahmoud Ali Selim, Hamdy M. Salem. Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization. American Journal of Applied Mathematics and Statistics. 2014; 2(3):168-171. doi: 10.12691/ajams-2-3-13.

Correspondence to: Mahmoud  Ali Selim, Department of Statistics, Faculty of Commerce, Al-Azher University, Egypt & King Khalid University, Community College, Saudi Arabia. Email: selim.one@gmail.com

Abstract

In this paper, we establish some recurrence relations satisfied by single and product moments of k-th upper record values from the flexible Weibull distribution. We also give a characterization of flexible Weibull distribution by using the recurrence relations for single moments.

Keywords